# SDR DALA2020092103143

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 AT LEVEL FR 20 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK +Y765 LOC FR 12 TO FR 24 AT FWD GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG NR D53112812, RELEASE DATE: 08- JAN-97, ISSUE E00, DWG NR D531109200, RELEASE DATE: 07-DEC-99, ISSUE: D00. RII INSPECTION COMPLETE.
